Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My mom and me were so happy when my derm finally gave me accutane! Today is my second day on it.

I was chatting online with my friends untill 1 am and I just got too sleepy and went to bed (well duh I always get sleepy early)

So I get up today at 8 am because she and my step dad were arguing about something. I thought... "what the heck? I'm just gonna get up. I have to go to bed early today because school is tomorrow" my spring break ends today.

So I got up ans went to find mom. She was like "What's up?" and I said "Nothing, just sleepy" and she was like "Oh it's your accutane side effect." I was like "Huh?"

Ok so now I'm eaiting breakfast and my step-dad is asking me if my car needs gas. I say Yes and that I need windshield fluid. He says that he's gonna show me how to do it so I can do it myself in the future. Then I saidthat I didn't feel like going outside (duh...who would? It's freaking cloudy and cold and the kind of weather that makes you sleepy and tired!) So my mom was like "Oh it's your accutane side-effect". I was like "Mom, it's not accutane side effect! I was on it for only one day. It can't give me side effects this fast! Also you know perfectly well that I am always sleepy when I get up and the I hate weather like today's!" and she goes like "See, angriness, it's accutane side effect!"

What the hell?????? after that she expects me so stay calm? A drug that I've been waiting for 3 years and now she's gonna make me stop taking it or something???? FUCK IT ALL!!!!!!!!!!!

Share this post


Link to post
Share on other sites

I agree that it cannot be the Accutane after one day. Plus I have not had that side effect and I am on month three. Don’t worry everything will be ok, just try to be positive. biggrin.gif

Share this post


Link to post
Share on other sites
Guest OnlyJoe

Just keep asking her if shes going through the menopause.

Share this post


Link to post
Share on other sites
Guest OnlyJoe

lol, why would you think i was being serious.

Share this post


Link to post
Share on other sites
Guest Zitro

Zerofantasy, I know how you feel because my parents didn't even let me use accutane (that's worse) .. so I lost almost all my high school like and the chance to have a young loving relationship with my severe cystic acne of my past (2000-early2004)

I never took accutane but I highly doubt it can give you side-effects in the first day. If she's a caring mother, just tell her how you feel about her comments, and hope she doesn't mention that irritating line again.

Share this post


Link to post
Share on other sites

lol told her. She said that I'm too nervous - a side effect of accutane. And I wasn't being nervous. I was talkinmg in a normal voice... almost

zitro, you're over 18 right? So you can easily take accutane now...

Share this post


Link to post
Share on other sites
Guest Zitro
lol  told her. She said that I'm too nervous - a side effect of accutane. And I wasn't being nervous. I was talkinmg in a normal voice... almost

zitro, you're over 18 right? So you can easily take accutane now...

Share this post


Link to post
Share on other sites
My mom and me were so happy  when my derm finally gave me accutane! Today is my second day on it.

I was chatting online with my friends untill 1 am and I just got too sleepy and went to bed (well duh I always get sleepy early)

So I get up today at 8 am because she and my step dad were arguing about something. I thought... "what the heck? I'm just gonna get up. I have to go to bed early today because school is tomorrow" my spring break ends today.

So I got up ans went to find mom. She was like "What's up?" and I said "Nothing, just sleepy" and she was like "Oh it's your accutane side effect." I was like "Huh?"

Ok so now I'm eaiting breakfast and my step-dad is asking me if my car needs gas. I say Yes and that  I need windshield fluid. He says that he's gonna show me how to do it so I can do it myself in the future. Then I saidthat I didn't feel like going outside (duh...who would? It's freaking cloudy and cold and the kind of weather that makes you sleepy and tired!) So my mom was like "Oh it's your accutane side-effect". I was like "Mom, it's not accutane side effect!  I was on it for only one day. It can't give me side effects this fast! Also  you know perfectly well that I am always sleepy when I get up and the I hate weather like today's!" and she goes like "See, angriness, it's accutane side effect!"

What the hell?????? after that she expects me so stay calm? A drug that I've been waiting for 3 years and now she's gonna make me stop taking it or something???? FUCK IT ALL!!!!!!!!!!!

Share this post


Link to post
Share on other sites

It sounds like your mother is trying to find reasons to explain away your behavior rather than dealing with the fact that sometimes a person gets moody and sleepy.

I've never been on accutane, so other members can definatly offer better advice on that. But it does sure sound like your mother is nit-picking for an explanation that really doesn't need one!

Share this post


Link to post
Share on other sites
It sounds like your mother is trying to find reasons to explain away your behavior rather than dealing with the fact that sometimes a person gets moody and sleepy.

I've never been on accutane, so other members can definatly offer better advice on that. But it does sure sound like your mother is nit-picking for an explanation that really doesn't need one!

Share this post


Link to post
Share on other sites
My mom and me were so happy  when my derm finally gave me accutane! Today is my second day on it.

I was chatting online with my friends untill 1 am and I just got too sleepy and went to bed (well duh I always get sleepy early)

So I get up today at 8 am because she and my step dad were arguing about something. I thought... "what the heck? I'm just gonna get up. I have to go to bed early today because school is tomorrow" my spring break ends today.

So I got up ans went to find mom. She was like "What's up?" and I said "Nothing, just sleepy" and she was like "Oh it's your accutane side effect." I was like "Huh?"

Ok so now I'm eaiting breakfast and my step-dad is asking me if my car needs gas. I say Yes and that  I need windshield fluid. He says that he's gonna show me how to do it so I can do it myself in the future. Then I saidthat I didn't feel like going outside (duh...who would? It's freaking cloudy and cold and the kind of weather that makes you sleepy and tired!) So my mom was like "Oh it's your accutane side-effect". I was like "Mom, it's not accutane side effect!  I was on it for only one day. It can't give me side effects this fast! Also  you know perfectly well that I am always sleepy when I get up and the I hate weather like today's!" and she goes like "See, angriness, it's accutane side effect!"

What the hell?????? after that she expects me so stay calm? A drug that I've been waiting for 3 years and now she's gonna make me stop taking it or something???? FUCK IT ALL!!!!!!!!!!!

Share this post


Link to post
Share on other sites

Sounds a lot like my parents. They think they are so smart about certain things and they really don't know anything. At a time I had moderate cystic acne and they were trying to get me to go to the derm. My mom told me "Why not go back to the dermatologist he'll put you on something better and your zits will be gone in a week, you won't even know they were there" How much bs is that? Every now and then ya gotta put them in their place, at least they leave ya alone for a while after that. Well that's how I deal with their witty remarks anyway.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×